MathSciNet Relay Station
MathSciNet bibliographic data
MR2507944 05C10 (05C31 57M15)
Chmutov, Sergei Generalized duality for graphs on surfaces and the signed Bollobás-Riordan polynomial. J. Combin. Theory Ser. B 99 (2009), no. 3, 617–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement